\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

An arithmetic ball quotient surface whose Albanese variety is not of CM type

Abstract Related Papers Cited by
  • An example is given of a compact quotient of the unit ball in $\mathbb{C}^2$ by an arithmetic group acting freely such that the Albanese variety is not of CM type. Such examples do not exist for congruence subgroups.
    Mathematics Subject Classification: 11F75 (14J29).

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    T. Chinburg and M. Stover, Arizona winter school course lecture notes, 2012. Available from: http://swc.math.arizona.edu/aws/2012/index.html.

    [2]

    D. Cox, Primes of the Form $x^2+ny^2$, A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, 1989.

    [3]

    J. Cremona, Algorithms for Modular Elliptic Curves, Second edition, Cambridge University Press, Cambridge, 1997.

    [4]

    F. Diamond and J. Shurman, A First Course in Modular Forms, Graduate Texts in Mathematics, 228, Springer-Verlag, New York, 2005.

    [5]

    N. Elkies, The Klein Quartic in Number Theory, in The Eightfold Way, Math. Sci. Res. Inst. Publ., 35, Cambridge Univ. Press, Cambridge, 1999, 51-101.

    [6]

    R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, No. 52, Springer-Verlag, New York, 1977.

    [7]

    F. Hirzebruch, Arrangements of lines and algebraic surfaces, Arithmetic and Geometry, Vol. II, Progr. Math., 36, Birkhäuser, Boston, Mass., 1983, 113-140.

    [8]

    M. Inoue, Some new surfaces of general type, Tokyo J. Math., 17 (1994), 295-319.doi: 10.3836/tjm/1270127954.

    [9]

    M.-N. Ishida, The irregularities of Hirzebruch's examples of surfaces of general type with $c_1^2=3c_2$, Math. Ann., 262 (1983), 407-420.doi: 10.1007/BF01456018.

    [10]

    S. Lang, Abelain Varieties, Interscience Tracts in Pure and Applied Mathematics. No. 7, Interscience Publishers, Inc., New York, 1959.

    [11]

    R. Livné, On Certain Covers of the Universal Elliptic Curve, Ph.D. Thesis, Harvard University, 1981.

    [12]

    Y. Miyoaka, The maximal number of quotients singularities on surfaces with given numerical invariants, Math. Ann., 268 (1984), 159-171.doi: 10.1007/BF01456083.

    [13]

    K. Murty and D. Ramakrishnan, The Albanese of unitary Shimura varieties, in The Zeta Function of Picard Modular Surfaces (eds. R. Langlands and D. Ramakrishnan), Univ. Montréal, Montréal, 1992, 445-464.

    [14]

    J. D. Rogawski, Analytic expression for the number of points mod $p$, in The Zeta Function of Picard Modular Surfaces (eds. R. Langlands and D. Ramakrishnan), Univ. Montréal, Montréal, 1992, 65-109.

    [15]

    J. Silverman, The Arithmetic of Elliptic Curves, Graduate Texts in Mathematics, 106, Springer-Verlag, New York, 1986.doi: 10.1007/978-1-4757-1920-8.

    [16]

    J. Silverman, Advanced Topics in the Arithmetic of Elliptic Curves, Graduate Texts in Mathematics, 151, Springer-Verlag, New York, 1994.doi: 10.1007/978-1-4612-0851-8.

    [17]

    R. O. Wells, Differential Analysis on Complex Manifolds, Prentice-Hall Series in Modern Analysis, Prentice Hall, Inc., Englewood Cliffs, NJ, 1973.

    [18]

    T. Yamazaki and M. Yoshida, On Hirzebruch's examples of surfaces with $c_1^2=3c_2$, Math. Ann., 266 (1984), 421-431.doi: 10.1007/BF01458537.

    [19]

    S.-T. Yau, Calabi's conjecture and some new results in algebraic geometry, Proc. Natl. Acad. Sci. USA, 74 (1977), 1798-1799.doi: 10.1073/pnas.74.5.1798.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(173) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return